# SDR YENA2024112601505

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 61,509 hours, 21,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FR 68 STR 10LH 1 EACH GUSSET HOLE HAS NDT INDICATION; "REF HAECO-GSO SO 169002 NR 44394.  REMOVED GUSSET AT FRAME 68 STR 10LH IAW A320 SRM 51-42-11. REPAIRED FRAME IAW A320 SRM 53-41-12-300-018. INSTALLED NEW GUSSET P/N D5348002075802. REPAIR IS CLASSIFIED AS A CATEGORY B REPAIR AT THE TIME OF EMBODIMENT.WO" (CONSIDERED A MAJOR REPAIR)
